Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Dizziness, spots in vision. What is causing this?

I was trying to sleep in a motel at a conference last night, but felt weird. I felt dizzy and disconnected, just a weird feeling. When I woke up, there was a black floater and little dots in the vision of my left eye. I took a nap hoping that would help, but it is still there. I have had floaters for over ten years, this seems like a bigger one right in the center of my vision. Should I worry?
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Dear March,Hi, Eye floaters are small moving spots that appear in your field of vision.It may be due to collagen, protein, blood pigments, cholesterol crystals in the back part of the eye.When light falls on these substance the image formed in retina gives you floaters.If your floaters are stable and not causing any visual impairment then no need to worry. But if its increasing with decrease vision and flashes you show to an ophthalmologist who can rule about certain diseases like, retinal detachment, vitreous hemorrhage,retinal tear, diabetic retinopathy,vitreous and retinal inflammation and tumors.I would suggest you to seek your ophthalmologist who can do a dilated fundus examination and look at the periphery of the fundus too and rule out the causes of floaters...TC...Dr ajay shankar kar
Answered: Sat, 9 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor